Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at May 29, 2015, 7:06 PM MDT for Curry County, New Mexico. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2015, 7:06 PM MDT (01:06 UTC)
- Expired
- May 29, 2015, 8:30 PM MDT
- In force
- 84 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Curry County, NM
The radar
The Cannon AFB radar (KFDX), 44 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1987 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
660
WGUS55 KABQ 300106
FFWABQ
NMC009-300230-
/O.NEW.KABQ.FF.W.0003.150530T0106Z-150530T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
706 PM MDT FRI MAY 29 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 830 PM MDT
* AT 706 PM MDT...EMERGENCY MANAGEMENT REPORTED THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF
RAIN HAS ALREADY FALLEN. FLASH FLOODING IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
CLOVIS...FARWELL...TEXICO...RANCHVALE...CANNON AIR FORCE BASE...
PLEASANT HILL AND PORTAIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3431 10337 3452 10337 3453 10304 3431 10304
$$
GUYER1 follow-up statement
320 WGUS75 KABQ 300221 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 821 PM MDT FRI MAY 29 2015 NMC009-300231- /O.EXP.KABQ.FF.W.0003.000000T0000Z-150530T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CURRY- 821 PM MDT FRI MAY 29 2015 ...THE FLASH FLOOD WARNING FOR SOUTHEASTERN CURRY COUNTY WILL EXPIRE AT 830 PM MDT... FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES. LAT...LON 3431 10337 3452 10337 3453 10304 3431 10304 $$ GUYER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at May 29, 5:17 PM MDT, 1 hour 49 minutes earlier.
Area forecast discussion, May 29, 5:17 PM MDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 517 PM MDT FRI MAY 29 2015 .AVIATION... 00Z TAF CYCLE ONCE AGAIN THE MAIN FOCUS FOR AVIATION IMPACTS IS OVER EASTERN NM WHERE A SVR TSTORM WATCH IS IN EFFECT TIL 04Z. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS FROM KCAO SOUTH TO KTCC AND KROW THIS EVENING. THIS ACTIVITY WILL MOVE SE NEAR 20KTS AND EXIT THE REGION INTO WEST TX. FARTHER WEST...VIRGA SHOWERS ARE CREATING ERRATIC/GUSTY OUTFLOW WINDS AND THESE WILL DISSIPATE AFT SUNSET. THE NEXT PERIOD FOR IMPACTS WILL BEGIN AFT STORMS EXIT THE EAST AND A FRONTAL BOUNDARY MOVES SW ALL THE WAY THRU THE RIO GRANDE VALLEY TONIGHT. MORE STORMS...LOCALLY STRONG...WILL FIRE UP AND BECOME A LARGE AREA OF RAIN WITH MVFR CIGS/VSBY REDUCTION... PARTICULARLY ALONG THE EAST SLOPES OF THE CENTRAL MT CHAIN. GAP WINDS WILL PLOW THRU KABQ BTWN 07Z-09Z W/ AWW GUSTS TO 35KTS POSSIBLE. AFTER SLOW CLEARING OF IMPACT CONDITIONS IN THE EAST SATURDAY...MORE STORMS WILL FIRE UP IN THE AFTERNOON AROUND THE HIGH TERRAIN AND OVER EASTERN NM. GUYER && .PREV DISCUSSION...316 PM MDT FRI MAY 29 2015... .SYNOPSIS... THE WARMING AND DRYING TREND CONTINUES TODAY WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS FOCUSING ACROSS NORTHEAST AND EAST CENTRAL PORTIONS OF THE AREA WHERE A FEW STORMS MAY BECOME SEVERE. A BACKDOOR COLD FRONT WILL PUSH SOUTHWEST ACROSS THE AREA TONIGHT INTO SATURDAY RESULTING IN GUSTY EAST CANYON/GAP WINDS IN THE RIO GRANDE AND UPPER TULAROSA VALLEYS. SOME COOLING SATURDAY BEHIND THE FRONT ACROSS THE EASTERN PLAINS WILL RESULT IN A DOWNTREND IN THUNDERSTORMS THERE...BUT MOISTURE MOVING IN BEHIND THE FRONT WILL RESULT IN A ROUND OF LATE DAY THUNDERSTORMS OVER THE CENTRAL AND WESTERN MOUNTAINS. THE WARMING TREND RESUMES SUNDAY WITH ANOTHER ROUND OF AFTERNOON AND EVENING THUNDERSTORMS FORECAST. TEMPERATURES WILL GENERALLY BE ABOVE NORMAL NEXT WEEK AS A RIDGE OF HIGH PRESSURE SHIFTS OVERHEAD AND DRY AIR MOVES IN BEHIND IT LEADING TO A SEVERAL DAYS WITH LITTLE TO NO CHANCE FOR THUNDERSTORMS. && .DISCUSSION... ROUND OF CONVECTION ONGOING ACROSS THE NORTHEAST HIGHLANDS INTO THE NORTHEAST AND EAST CENTRAL PLAINS. HOWEVER...SURFACE BASED INSTABILITY IS NOT AS IMPRESSIVE AS YESTERDAY WITH DEWPOINT TEMPERATURES 5-10 DEGREES LOWER...BUT WITH MUCH IMPROVED DIRECTIONAL SHEAR SEVERE STORMS ARE IMMINENT. A SEVERE THUNDERSTORM WATCH WAS JUST ISSUED FOR MUCH OF THE EAST. THE BACKDOOR FRONT WILL CONTINUE TO PROVIDE A FOCUS FOR INITIATION THROUGH THE AFTERNOON AND EARLY EVENING HOURS ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS. THE 18Z NAM IS SHOWING A WEAK SHORTWAVE TROUGH MOVING SOUTHEAST ACROSS SOUTHERN COLORADO AND NE NEW MEXICO OVERNIGHT WITH RENEWED CHANCES FOR STORMS ACROSS THE EASTERN PLAINS/HIGHLANDS. THE BACKDOOR FRONT IS STILL FORECAST TO PUSH THROUGH THE CENTRAL MOUNTAIN CHAIN TONIGHT...RESULTING IN GUSTY EAST CANYON/GAP WINDS IN THE RIO GRANDE AND UPPER TULAROSA VALLEYS. WINDS ARE CURRENTLY FORECAST JUST BELOW ADVISORY CRITERIA. WESTWARD LOW LAYER MOISTURE TRANSPORT IN THE FRONTAL LAYER THROUGH SATURDAY WILL RESULT IN A LATE-DEVELOPING ROUND OF STORMS ALONG THE CENTRAL AND WESTERN HIGHER TERRAIN WITH MOVEMENT OFF TO THE SOUTH OR SOUTHEAST INTO THE EVENING HOURS. A RIDGE OF HIGH PRESSURE WILL SHIFT OVER THE AREA SUNDAY INTO MONDAY WITH 500MB HEIGHTS REACHING UP TO 588-589DAM...WHICH WILL BE MORE THAN SUFFICIENT TO BRING-ON A RENEWED WARMING TREND. SLOW-MOVING DAYTIME HEATING TRIGGERED STORMS ARE FORECAST SUNDAY AND MONDAY...FOLLOWING NORMAL DIURNAL TRENDS. HIGHS WILL ACTUALLY BE ABOVE NORMAL MOST AREAS MONDAY THROUGH AT LEAST WEDNESDAY AS THE RIDGE AXIS SHIFT EAST AND DRY WESTERLIES PUNCH IN...WITH A BROAD LOW AMPLITUDE TROUGHING PATTERN OVER THE WESTERN CONUS. NEXT WEEK WILL CERTAINLY FEEL MORE SEASONAL THAN WHAT WE SAW FOR MUCH OF MAY. 11 && .FIRE WEATHER... DRIER CONDITIONS WITH ISOLATED HIGHER BASED SHOWERS/STORMS WILL IMPACT WESTERN/CENTRAL AREAS REST OF TODAY INTO THIS EVENING. GUSTY OUTFLOW WINDS WOULD BE THE MAIN THREAT FROM THIS ACTIVITY. DRYLINE STORMS OF THE WETTER VARIETY WOULD BE FOUND ACROSS THE EASTERN PLAINS. THIS ACTIVITY SHOULD GO WELL INTO THE OVERNIGHT HOURS AND ACTUALLY ENHANCE IN SPATIAL COVERAGE DUE TO A BACK DOOR COLD FRONTAL PLUNGE. HIGHER DEWPOINTS AND HUMIDITY WILL GET PUSHED WESTWARD OVERNIGHT DUE TO THE FRONTAL PUSH AND MAKE IT TO THE CONTINENTAL DIVIDE...PERHAPS A BIT FURTHER. THE HIGHER MOISTURE WILL SET THE STAGE FOR SOME WETTING RAIN POSSIBILITIES BETWEEN THE DIVIDE AND CENTRAL MTNS AND ADJACENT HIGH PLAINS ON SATURDAY. HUMIDITY VALUES WILL BE HIGHER ACROSS WESTERN/CENTRAL AREAS COMPARED TO TODAYS RESULTS. TEMPS WILL ALSO COOL AND BE NEAR TO ABOVE NORMAL ALONG AND WEST OF THE DIVIDE AND BELOW NORMAL TO THE EAST OF THE DIVIDE. THE SURFACE WIND FLOW IS NOT EXPECTED TO BE TOO STRONG EXCEPT FOR NEAR THE CENTRAL MTN GAPS DURING THE MORNING HOURS. THE SUBTROPICAL RIDGE IS STILL DEPICTED TO BUILD OVER THE AREA SUNDAY THROUGH EARLY NEXT WEEK. MOISTURE TRAPPED WITHIN THE RIDGE WILL GRADUALLY MIX OUT IN THE FORM OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. THIS ACTIVITY WILL TREND DRIER AS THE DAYS PROGRESS AND LOOK FOR SMALL FOOTPRINTS OF MARGINALLY WETTING RAIN BY MONDAY. GUSTY OUTFLOW WINDS WOULD REMAIN A CONCERN. THE ACTIVITY SHOULD BE MUCH LESS BY TUESDAY. BOTH THE ECMWF/GFS SUPPORT THIS TREND. ECMWF IS A BIT MORE BULLISH FOR DRYLINE STORMS ACROSS THE EAST ON TUESDAY HOWEVER. THE SURFACE WIND GRADIENT SHOULD PICK UP DURING THE EARLIER HALF OF NEXT WEEK AS THE RIDGE GRADUALLY BREAKS DOWN AND ALLOWS THE WINDS ALOFT TO STRENGTHEN. ABUNDANT MIXING HEIGHTS SHOULD LEAD TO DEEP MIXING AND PROVIDE GUSTIER WIND FLOWS...ESPECIALLY TUES/WED. WENT A LITTLE ABOVE MODEL GUIDANCE FOR THIS PERIOD. DRY SLOTTING WILL ALSO LOWER SURFACE HUMIDITY VALUES AND PROVIDE SEVERAL HOURS OF SINGLE DIGITS ACROSS WESTERN/CENTRAL AREAS. LOCALIZED STRONG WIND/LOW HUMIDITY AND HIGHER HAINES VALUES WILL START TO SHOW UP DURING THIS PERIOD ALTHOUGH FUEL CONDITIONS ARENT TOO BAD...ESPECIALLY WITH AN INFLUX OF GREENUP. CONFIDENCE IS MODERATE TO HIGH BASED ON THE RECENT TRENDS IN THE MODELS BUT THIS WOULD BE A PATTERN CHANGE OF SORTS. ANOTHER PACIFIC TROUGH MAY SHARPEN UP TO THE WEST DURING LATE NEXT WEEK AND COULD PROVIDE ANOTHER ROUND OF SHOWERS/STORMS ACROSS THE FORECAST AREA. ECMWF MODELS APPEARS TO BE MORE BULLISH FOR THAT TREND VERSUS THE GFS BUT WILL MONITOR. STORMS COULD INITIALLY START OUT ON THE DRIER SIDE ACROSS WESTERN/CENTRAL AREAS. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 29, 5:15 AM MDT, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 515 AM MDT FRI MAY 29 2015 NMZ501>540-301200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 515 AM MDT FRI MAY 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL SAG INTO EASTERN NEW MEXICO WHERE THE DRYLINE AND A VERY UNSTABLE ATMOSPHERE WILL RESIDE. EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP LATE THIS AFTERNOON AND INTO TONIGHT ACROSS EASTERN NEW MEXICO WITH MANY STORMS TURNING STRONG TO SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FOCUS FOR SHOWERS AND THUNDERSTORMS WILL SHIFT WESTWARD INTO THE WEEKEND THROUGH MONDAY. SOME STORMS MAY TURN STRONG AND PERHAPS SEVERE BETWEEN THE CONTINENTAL DIVIDE OF WESTERN NEW MEXICO AND THE HIGH PLAINS JUST EAST OF THE CENTRAL MOUNTAIN CHAIN SATURDAY THROUGH MONDAY. HAIL...GUSTY DOWNBURST WINDS...AND HEAVY DOWNPOURS WILL BE THE PRIMARY THREATS WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR STRONG WIND GUSTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Special weather statement, May 29, 1:32 PM MDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
132 PM MDT FRI MAY 29 2015
NMZ528-292015-
FAR NORTHEAST HIGHLANDS-
132 PM MDT FRI MAY 29 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MORA COUNTY...
AT 132 PM MDT...A STRONG THUNDERSTORM WAS NEAR WAGON MOUND...MOVING
EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WAGON MOUND.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 378 AND 396.
LAT...LON 3612 10443 3578 10460 3578 10470 3593 10488
3594 10487 3595 10485 3600 10483 3603 10485
3603 10489 3604 10491 3607 10488 3607 10489
3614 10484
TIME...MOT...LOC 1932Z 292DEG 19KT 3603 10480
50Special weather statement, May 29, 4:13 PM MDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
413 PM MDT FRI MAY 29 2015
NMZ533-534-292300-
GUADALUPE COUNTY-QUAY COUNTY-
413 PM MDT FRI MAY 29 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN GUADALUPE AND
WESTERN QUAY COUNTIES...
AT 413 PM MDT...AN AREA OF STRONG THUNDERSTORMS WAS 15 MILES SOUTH OF
NEWKIRK...OR 25 MILES NORTH OF FORT SUMNER...MOVING SOUTHEAST AT 15
MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN GUADALUPE
COUNTY AND WESTERN QUAY COUNTY COUNTIES.
LAT...LON 3466 10413 3478 10413 3478 10426 3484 10431
3499 10414 3493 10392
TIME...MOT...LOC 2213Z 326DEG 15KT 3485 10421
50Local storm report, May 29, 5:33 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
533 PM MDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL 7 WSW TUCUMCARI 35.13N 103.84W
05/29/2015 M0.88 INCH QUAY NM STORM CHASER
&&
EVENT NUMBER ABQ1502241
GUYERLocal storm report, May 29, 6:00 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 PM MDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL MELROSE 34.43N 103.63W
05/29/2015 M0.88 INCH CURRY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502242
RJOJOLALocal storm report, May 29, 6:02 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
602 PM MDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 6 S TAIBAN 34.36N 104.01W
05/29/2015 M1.00 INCH DE BACA NM STORM CHASER
QUARTER SIZE HAIL ALONG HIGHWAY 294
&&
EVENT NUMBER ABQ1502243
GUYERLocal storm report, May 29, 6:58 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
658 PM MDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL CLOVIS 34.41N 103.20W
05/29/2015 M0.88 INCH CURRY NM PUBLIC
&&
EVENT NUMBER ABQ1502244
RJOJOLAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 6:00 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 60 min |
| May 29, 6:29 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 46 min |
| May 29, 6:37 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 53 min |
| May 29, 6:53 PM MDT | Tornado Warning | ABQ | Roosevelt | 24 min |
| May 29, 7:09 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 3 hr |
| May 29, 7:28 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 36 min |
| May 29, 11:46 PM MDT | Special Weather Statement | ABQ | Chaves | 29 min |
| May 30, 12:41 AM MDT | Special Weather Statement | ABQ | Chaves | 49 min |
| May 30, 12:51 AM MDT | Areal Flood Advisory | ABQ | Chaves | 114 min |
| May 30, 1:27 AM MDT | Special Weather Statement | ABQ | Chaves | 48 min |
| May 30, 1:48 AM MDT | Special Weather Statement | ABQ | Lincoln | 42 min |
| May 30, 4:41 PM MDT | Special Weather Statement | ABQ | Mora | 49 min |
| May 30, 5:14 PM MDT | Special Weather Statement | ABQ | Colfax | 46 min |
| May 30, 5:23 PM MDT | Special Weather Statement | ABQ | Union | 52 min |
| May 30, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 47 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.